Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Uncomfortable urination. Pulmonary hypertension patient. USG showed mild cortical scarring with focal parenchymal thinning. Fear?

Hi I m a pulmonary hypertension patient. My pressure is 75. I ve not been urinating too comfortably. So did a USG abdomen pelvis lately with couple of other blood tests. My s. creatine , bun , liver tests,urine tests, all fn. only my USG shows mild cortical scarring with focal parenchymal thinning mainly seen in upper and mid pole region measuring 3-4 mm. No evidence of intrarenal calculus. N the left kidney has a tiny stone measuring 4mm. What does this mean. Am I in danger of renal failure in few years. What s caused the thinning of my kidney.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Cardiologist 's  Response
as you having pulmonary hypertension, discomfort of urination may be because of fluid retention in right heart failure. If you have any other symptoms of heart failure you consult a cardiologist.
And for renal calculus meet urologist , meanwhile drink plenty of water .
Answered: Tue, 5 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor